MathSciNet Relay Station
MathSciNet bibliographic data
MR618532 05B30 (05A10 05A15 06A10 15A63)
Stanton, Dennis A partially ordered set and $q$-Krawtchouk polynomials. J. Combin. Theory Ser. A 30 (1981), no. 3, 276–284.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement